| Catalog Number |
254826 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
Event or Problem Description
It was reported by the sales rep that he received a large 30 mm intrafix advance sheath with blue labeling instead of purple labeling.There was no patient or case involvement.The device is not being returned.The sales rep provide a picture.
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device is not being returned and is therefore unavailable for a physical evaluation.Pictures were provided which have been analyzed to confirm the complaint.A non-conformance search was performed for this part/lot combination and two non-conformances were identified.According to the investigation, there is a non-medical impact to the device as the intrafix advance system instrumentation and implants are color coded by size.This issue may cause difficulty in identifying the correct size sheath.Functionality of the product is not impacted by this issue.Depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).